# SDR UPS97222982

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 66147361
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-132-01.00-01), ON EXPANSION LINK AT BS.740 LBL 13, WL 160.  REMOVED CORRODED EXPANSION LINK AND INSTALLED NEW PARTS IAW SRM 51-30-2.
